American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.39) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] E. C. Zachmanoglou. An application of Holmgren's theorem and convexity with respect to differential operators with flat characteristic cones . Trans. Amer. Math. Soc. 140 (1969) 109-115. MR 0240442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Ronald Allen Goldstein. Equality of minimal and maximal extensions of partial differential operators in $L\sb{p}(R\sp{n})$ . Proc. Amer. Math. Soc. 17 (1966) 1031-1033. MR 0197954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Walter Littman. Decay at infinity of solutions to partial differential equations with constant coefficients . Trans. Amer. Math. Soc. 123 (1966) 449-459. MR 0197951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Martin Schechter. On the dominance of partial differential operators . Trans. Amer. Math. Soc. 107 (1963) 237-260. MR 0188613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1